# SDR AALA200802261

- Difficulty date: September 3, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 766088B
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H, J
- Precautionary procedure: A

## Discrepancy

YOW INFLIGHT T55/03SEP MAN TO ORD.  CREW REPORTED LT GENERATOR FAILED AND UNABLE TO START AUXILIARY POWER UNIT APU.  LANDED YOW WITHOUT INCIDENT.  REPLACED LT INTEGRATED DRIVE GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPS.
